MAUDE Adverse Event Report: GLOOKO GLOOKO DEVICE SYSTE; GLOOKO MOBILE APPLICATION FOR ANDROID

GLOOKO GLOOKO DEVICE SYSTE; GLOOKO MOBILE APPLICATION FOR ANDROID
Model Number 5.x
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/15/2018
Type of Reportable Event Malfunction
Event or Problem Description
A user reported that recent blood glucose readings from their bayer contour next one meter were not being transferred to the glooko mobile application.As a result, the user was not able to access the new blood glucose readings on the glooko application.No adverse event was reported.Glooko engineering investigated the issue and was able to reproduce it in-house, and noted that the issue was only seen with readings from bayer contour next one meters.A software update was implemented to address the syncing issue with bayer contour next one meters and the investigation was closed.

Brand Name
GLOOKO DEVICE SYSTE
Common Device Name
GLOOKO MOBILE APPLICATION FOR ANDROID
Manufacturer (Section D)
GLOOKO
303 bryant street
mountain view CA 94041
MDR Report Key7774755
Report Number3009137498-2018-00004
Device Sequence Number2217926
Product Code JQP
UDI-Device Identifier00855093008002
UDI-Public(01)00855093008002(10)5.0
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number5.x
Device Lot Number5.0
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2018
Initial Report FDA Received Date08/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;